MedElevator Войти в исследования
← Поиск публикаций
Acta paediatrica (Oslo, Norway : 1992) · 1998

Multiple anomalies, hypokalaemic paralysis and partial symptomatic relief by terbutaline.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Djurhuus M S, Klitgaard N A, Jensen B M, Andersen P E, Schrøder H D

Аннотация

In this paper a follow-up is presented of a case report initially described by Andersen in 1971. The patient presented with a syndrome including elements of familial periodic paralysis with hypokalaemia, long QT syndrome, ventricular ectopy, myopathy with fibre-type disproportion and dysmorphic features resembling Treacher Collins' syndrome. The main symptom was hypokalaemic paralysis. The episodes were accompanied by a lowered intracellular potassium content and an increase in intracellular sodium. Treatment with terbutaline, a Na/K-ATPase-stimulating drug, resulted in attack-free periods of approximately 9 months, after which the attacks reoccurred. The patient suffered severe attacks whenever treatment with terbutaline was stopped. The patient experienced two attacks of respiratory arrest, the second being fatal.

Предметные рубрики MeSH